| Model Number |
DIGITALDIAGNOST C90 |
| Medical Device Problem Codes |
Device Handling Problem (3265); Device Fell (4014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the detector has fallen and it is going into initialization mode.The device was in clinical use and there was no patient or user harm.
Additional Manufacturer Narrative
Reference id: (b)(4).The digitaldiagnost c90 is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips received a complaint on digitaldiagnost c90 indicating that the detector has fallen and it is going into initialization mode.The device was in clinical use and there was no harm to patient or user.The remote service engineer (rse) performed an analysis and concluded that the detector had been dropped.After several tests performed, the detector was confirmed to be operational and system returned to clinical use with full functionality.Based on the information available and the testing conducted, the cause of the reported problem was detector drop.The reported problem was confirmed by the customer.Thus, it is concluded that the detector was dropped by accident (use error).